MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS FR3, REFURB ECG AED - JAPANESE

PHILIPS MEDICAL SYSTEMS FR3, REFURB ECG AED - JAPANESE
Model Number 861389
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the device speakers are not functioning properly.

Brand Name
FR3, REFURB ECG AED - JAPANESE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
22100 bothell everett hwy
bothell WA 98021
MDR Report Key11304178
Report Number3030677-2021-00371
Device Sequence Number14121157
Product Code MKJ
UDI-Device Identifier00884838050389
UDI-Public(01)00884838050389
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number861389
Device Catalogue Number861458
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1